Modelling network travel time reliability under stochastic demand

Clark, S.D. and Watling, D.P. (2005) Modelling network travel time reliability under stochastic demand. Transportation Research B: Methodological, 39 (2). pp. 119-140. ISSN 0191-2615



  • Clark, S.D.
  • Watling, D.P.
Copyright, Publisher and Additional Information: Copyright © 2004 Elsevier Ltd. This is an author produced version of a paper subsequently published in 'Transportation Research B'. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Adrian May
Date Deposited: 10 May 2007
Last Modified: 16 Sep 2016 14:39
Published Version:
Status: Published
Publisher: Elsevier Science
Refereed: Yes
Identification Number: 10.1016/j.trb.2003.10.006
Related URLs:


Filename: ITS240_Modelling_network_travel_time_uploadable.pdf

Share / Export